×

Found 12,592 Documents (Results 1–100)

100
MathJax

Well-posed solvability of integro-differential equations in spaces of vector functions holomorphic in a sector. (English. Russian original) Zbl 07517588

Differ. Equ. 58, No. 2, 227-241 (2022); translation from Differ. Uravn. 58, No. 2, 223-237 (2022).
MSC:  45J05 46E10 30E20
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics to all orders of the Riemann zeta function and of a two-parameter generalization of the Riemann zeta function. (English) Zbl 07455848

Memoirs of the American Mathematical Society 1351. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5098-4/pbk; 978-1-4704-7017-3/ebook). vii, 114 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sum-difference equation for analytic functions generated by triangle and its applications. (Russian. English summary) Zbl 07501568

Ufim. Mat. Zh. 13, No. 4, 17-22 (2021); translation in Ufa Math. J. 13, No. 4, 17-22 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Uniform approximation of functions by solutions of strongly elliptic equations of second order on compact subsets of \(\mathbb{R}^2\). (English. Russian original) Zbl 07498883

Sb. Math. 212, No. 12, 1730-1745 (2021); translation from Mat. Sb. 212, No. 12, 1730-1745 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Approximation by entire functions on a countable set of continua. The inverse theorem. (English. Russian original) Zbl 07485533

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 366-371 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 4, 600-607 (2021).
MSC:  30E10 30D15
PDF BibTeX XML Cite
Full Text: DOI

Analog of the Hadamard theorem and related extremal problems on the class of analytic functions. (English. Russian original) Zbl 1483.30001

Proc. Steklov Inst. Math. 315, Suppl. 1, S13-S26 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 32-47 (2020).
MSC:  30A10 30E25
PDF BibTeX XML Cite
Full Text: DOI

Integration-by-parts: a survey. (English) Zbl 07458372

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 313-320 (2021).
MSC:  81Q30 26A39 30E20
PDF BibTeX XML Cite
Full Text: DOI

On the number of linearly independent solutions of the Riemann boundary value problem on the Riemann surface of an algebraic function. (English. Russian original) Zbl 1483.30076

Russ. Math. 65, No. 10, 10-30 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 10, 15-36 (2021).
MSC:  30E25 30F10
PDF BibTeX XML Cite
Full Text: DOI

Weighted Chebyshev polynomials on compact subsets of the complex plane. (English) Zbl 1483.30023

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 357-370 (2021).
MSC:  30C10 30E10 41A50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification